JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE) ›› 2021, Vol. 56 ›› Issue (4): 31-38.doi: 10.6040/j.issn.1671-9352.0.2020.364
GUO Hui-ying, YANG Fu-xia, ZHANG Cui-ping*
CLC Number:
[1] AUSLANDER M, BRIDGER M. Stable module theory[M] //Memo Amer Math Soc, vol 94. Providence, RI: Amer Math Soc, 1969. [2] ENOCHS E E, JENDA O M G. Gorenstein injective and projective modules[J]. Math Z, 1995, 220(1):611-633. [3] BENNIS D, MAHDOU N. Strongly Gorenstein projective, injective and flat modules[J]. J Pure Appl Algebra, 2007, 210(2):437-445. [4] REN Jie. The Ext-strongly Gorenstein projective modules[J]. Turk J Math, 2015, 39:54-62. [5] DING Nanqing, LI Yuanlin, MAO Lixin. Strongly Gorenstein flat modules[J]. J Aust Math Soc, 2009, 86(3):323-338. [6] GILLESPIE J. Model structures on modules over Ding-Chen rings[J]. Homology Homotogy and Applications, 2010, 12(1):61-73. [7] HUANG Chaoling, WU Tongsuo. Ding projective and Ding injective dimensions[J]. J Algebra, 2015, 18:1-20. [8] 郭慧瑛, 张翠萍. Ext-强Ding投射模[J]. 山东大学学报(理学版), 2020, 55(10):31-36. GUO Huiying, ZHANG Cuiping. Ext-strong Ding projective modules[J]. Journal of Shandong University(Natural Science), 2020, 55(10):31-36. [9] EMMANOUIT I, TALELLI O. Finiteness criteria in Gorenstein homological argebra[J]. Trans Amer Math Soc, 2014, 366(12):6329-6351. [10] HUANG Zhaoyong. Proper resolutions and Gorenstein categorys[J]. J Algebra, 2013, 393:142-169. |
[1] | TANG Jie, WEI Ling, REN Rui-si, ZHAO Si-yu. Granule description using possible attribute analysis [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2021, 56(1): 75-82. |
[2] | YANG Zhong-liang, GUO Gai-hui. Bifurcation analysis of positive solutions for a predator-prey model with B-D functional response [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2020, 55(7): 9-15. |
[3] | YANG Yang, WU Bao-wei, WANG Yue-e. Input-output finite time stability of asynchronous switched systems with event-triggered [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2020, 55(2): 118-126. |
[4] | WEN Xiao, LIU Qi, GAO Zhen, DON Wai-sun, LYU Xian-qing. Application of local non-intrusive reduced basis method in Rayleigh-Taylor instability [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2020, 55(2): 109-117. |
[5] | CHEN Lu, ZHANG Xiao-guang. Research of an epidemic model on adaptive networks [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2019, 54(9): 76-82. |
[6] | WANG Zhan-ping, YUAN Kai-ying. Strongly Gorenstein injective modules with respect to a cotorsion pair [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2019, 54(8): 102-107. |
[7] | FENG Na-na, WU Bao-wei. Input-output finite time stability for event-triggered control of switched singular systems [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2019, 54(3): 75-84. |
[8] | ZHANG Yu, ZHAO Ren-yu. Gorenstein FP-projective modules and its stability [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2019, 54(12): 79-85. |
[9] | DAI Li-hua, HUI Yuan-xian. Almost automorphic solutions for shunting inhibitory cellular neural networks with leakage delays on time scales [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2019, 54(10): 97-108. |
[10] | LIU Hua, YE Yong, WEI Yu-mei, YANG Peng, MA Ming, YE Jian-hua, MA Ya-lei. Study of dynamic of a discrete host-parasitoid model [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2018, 53(7): 30-38. |
[11] | LI Cui-ping, GAO Xing-bao. A neural network for solving l1-norm problems with constraints [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2018, 53(12): 90-98. |
[12] | FENG Xiao-zhou, XU Min, WANG Guo-hui. Coexistence solution of a predator-prey system with B-D functional response and toxin effects [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2018, 53(12): 53-61. |
[13] | SONG Liang, FENG Jin-shun, CHENG Zheng-xing. Existence and stability for multiple gabor frames [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2017, 52(8): 17-24. |
[14] | BAI Bao-li, ZHANG Jian-gang, DU Wen-ju, YAN Hong-ming. Dynamic behavior analysis of a stochastic SIR epidemic model [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2017, 52(4): 72-82. |
[15] | LI Jin-lan, LIANG Chun-li. Strongly Gorenstein C-flat modules [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2017, 52(12): 25-31. |
|